MathSciNet Relay Station
MathSciNet bibliographic data
MR2457051 (2009k:37036) 37B99 (34D40 37D50 37E05)
Genin, Daniel Research announcement: boundedness of orbits for trapezoidal outer billiards. Electron. Res. Announc. Math. Sci. 15 (2008), 71–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement